Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/12405
Title: Cosmic strings and Einstein-Rosen soliton waves
Author: Garriga Torres, Jaume
Verdaguer Oms, Enric, 1950-
Keywords: Relativitat general (Física)
Matèria interstel·lar
Solitons
Cordes còsmiques
Solucions numèriques
General relativity (Physics)
Interstellar matter
Solitons
Cosmic strings
Numerical solutions
Issue Date: 1987
Publisher: The American Physical Society
Abstract: We consider all generalized soliton solutions of the Einstein-Rosen form in the cylindrical context. They are Petrov type-I solutions which describe solitonlike waves interacting with a line source placed on the symmetry axis. Some of the solutions develop a curvature singularity on the axis which is typical of massive line sources, whereas others just have the conical singularity revealing the presence of a static cosmic string. The analysis is based on the asymptotic behavior of the Riemann and metric tensors, the deficit angle, and a C-velocity associated to Thornes C-energy. The C-energy is found to be radiated along the null directions.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevD.36.2250
It is part of: Physical Review D, 1987, vol. 36, núm. 8, p. 2250-2258
URI: http://hdl.handle.net/2445/12405
ISSN: 0556-2821
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
79603.pdf1.34 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.